# SDR DALA2021052002816

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 88,669 hours, 23,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 26d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:26D. CORRECTIVE ACTION: RESECURED LIGHT MOUNT. (1811422)
